# SDR C2XA99CL097

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pc Board
- Part number: 1293640455
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PIT-CLE - FLT 3037 - THE CREW REPORTED THEY HAD TO CYCLE THE LANDING GEAR THREE TIMES TO GET THE 'L' GREEN LIGHT TO ILLUMINATE.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED PC BOARD A319 AND PERFORMED OPERATIONAL CHECKS IAW B1900D MM 32-60-00, NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
